# SDR UIEA2019051004162

- Difficulty date: May 8, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,309 hours, 21,436 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Light
- Part number: BCREF8553
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"FO PITOT" DISCREET LIGHT IN OVERHEAD PANEL WILL NOT STAY SEATED IN SOCKET.( DEFERRED PITOT LIGHT IAW MEL 30-31-05 DMI #111349 CAT "B". ITEM DUE DAT 11MAY19. PLACARD INSTALLED. MCC NOTIFIED.   LP 1079679-M3: REMOVED AND REPLACED F/O PITOT KORRY SWITCH LIGHT IAW SWPM 20-84-18. OPS GOOD. THIS CLEARS MDDR 111349. PLACARD REMOVED AND MCC NOTIFIED.  )
